# SDR C1HA200575001

- Difficulty date: March 19, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N675MG
- Make and model: Boeing 727225
- Aircraft serial: 22553
- Engine: Pwa JT8D15A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT NR 3 LOW OIL BYPASS PRESSURE LIGHT ILLUMINATED.  INFLIGHT SHUTDOWN PER COM 2.72.12.
